Panadol 500Mg Tablets
Style number: 795267C
This item hasn't been reviewed yet.
Panadol Tablets for fast, effective temporary relief of pain and discomfort with:
- Headache/Tension Headache
- Cold and Flu symptoms
- Migraine headache
- Muscular ahces
- period pain
Also helps reduce fever.
- People with stomach ulcers
- Asthmatics sensitive to aspirin and NSAIDS
- Breastfeeding mothers.
Adults and Children over 12 years: Take One to two tablets every 4-6 hours with water as required (maximum of 8 tablets in 24 hours)
Children 7 to 12 Years: Half to One tablet every 4-6 hours with water as required (maximum of 4 tablets in 24 hours)
Each tablet contains: Paracetamol 500mg
Do not use Panadol:
If using other medicines containing paracetamol
If any of the seals on this package are broken
If the package use-by-date below has expired
For children below age 7, except on medical advice
For more than 48 hours fo